Download this article
Download this article For screen
For printing
Recent Issues
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Some uniform bounds for elliptic curves over $\mathbb{Q}$

Davide Lombardo and Sebastiano Tronto

Vol. 320 (2022), No. 1, 133–175

We give explicit uniform bounds for several quantities relevant to the study of Galois representations attached to elliptic curves E. We consider, in particular, the subgroup of scalars in the image of Galois, the first Galois cohomology group with values in the torsion of E, and the Kummer extensions generated by points of infinite order in E().

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Elliptic curves, Galois representations, Kummer theory, division points
Mathematical Subject Classification
Primary: 11F80, 11G05, 14K15
Received: 7 July 2021
Revised: 11 May 2022
Accepted: 16 July 2022
Published: 16 October 2022
Davide Lombardo
Dipartimento di Matematica
Università di Pisa
Sebastiano Tronto
Department of Mathematics
University of Luxembourg